Parameter estimation of the generalized gamma Distribution

Document type :
Journal articles
Complete list of metadatas

https://hal-ujm.archives-ouvertes.fr/ujm-00377850
Contributor : Catherine Combes <>
Submitted on : Thursday, April 23, 2009 - 11:02:19 AM
Last modification on : Wednesday, October 31, 2018 - 12:24:08 PM

Identifiers

  • HAL Id : ujm-00377850, version 1

Citation

Ophélie Gomès, Catherine Combes, Alain Dussauchoy. Parameter estimation of the generalized gamma Distribution. Mathematics and Computers in Simulation, Elsevier, 2008, Volume 79 (Issue 4), pp.955-963. ⟨ujm-00377850⟩

Share

Metrics

Record views

173